# SDR AWXA200500379

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 27,479 hours, 10,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4087
- Condition: Faulty
- Location: Emergency Lights
- Part time: 12,877 hours, 4,981 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING P-06 CHECK FOUND THE RIGHT OVERWING EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED RIGHT OVERWING EMERGENCY POWER SUPPLY UNIT (12WL), OPERATIONAL CHECK WAS GOOD.
